摘要
This paper is concerned with the stabilization problem of an optimal dynamic quantized system with packet loss. The optimal dynamic quantizer, which minimizes the quantized output error, is designed for a discretetime system with packet loss occurring in the forward channel. A sufficient condition for the system's mean square stability is developed based on matrix inequality method. A state feedback controller design method is also proposed, and numerical simulation demonstrates the effectiveness of the proposed method.
源语言 | 英语 |
---|---|
页(从-至) | 128-134 |
页数 | 7 |
期刊 | Journal of Advanced Computational Intelligence and Intelligent Informatics |
卷 | 18 |
期 | 2 |
DOI | |
出版状态 | 已出版 - 3月 2014 |
指纹
探究 'Stabilization of optimal dynamic quantized system with packet loss' 的科研主题。它们共同构成独一无二的指纹。引用此
Li, M., Dou, L., Chen, J., & Sun, J. (2014). Stabilization of optimal dynamic quantized system with packet loss. Journal of Advanced Computational Intelligence and Intelligent Informatics, 18(2), 128-134. https://doi.org/10.20965/jaciii.2014.p0128